# SDR SWAA2023100403979

- Difficulty date: September 23, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 55,169 hours, 33,097 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND ECS DOOR SECOND FROM FWD HINGE FITTING CORRODED<[01] REPLACED R/H ECS DOOR SECOND FROM FWD HINGE FITTING IAW SRM 51-40-02-0G-0 STEP 7;[02] VERIFIED ITEM 1;[03] WN35648;[04] AUDIT C/W
